# SDR F3LA2013070500878

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Part time: 34,707 hours, 16,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE FOR C7-S2 CHECK.  AFT CABIN FLOORBEAM JUST IN FRONT OF R2 DOOR HAD MINOR CORROSION AT FR 68, -Y1292.  REMOVED CORROSION.  CHECKED LIMITS.  FOUND OUT OF LIMITS REF SRM 53-00-14 PB10L. 4.B. FIGL02.   R & R FLOORBEAM REF SRM 51-42-11. PAR 5, A-C.
